# SDR IPXA1165002

- Difficulty date: February 28, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53771121208
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FRAME 18 BETWEEN STRINGER 31R - 34R.  REPAIRED IAW EO A300-5330-41295-C.  REF LOG PAGE NR 460122-3 FOR ALL WORK ACTIONS.
